# SDR ASAA2023052843375

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 60,839 hours, 18,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233001 FOUND MOST EMERGENCY INTERIOR LIGHTS INOP AFTER EMERGENCY LIGHTS BEING ON FOR 10 MINUTES. GROUNDED - YES. REMOVED AND REPLACED M1672 , M1673 , M1695 AND M1694 EMERGENCY EXIT LIGHT BATTERY PACK. REF B737-800 WDM 33-51-13 & 33-51-14.
